2018 2017 2016 2015 2014 2013 2012 2011 2010


Rodrigo Euzebio, Jaume, LLibre, Claudio Vidal, 2015, Zero-Hopf bifurcation in the FitzHugh-Nagumo system,  Math. Methods Appl. Sci. 38 no. 17, 4289-4299, Wiley-Blackwell, ISSN: 0170-4214, Impact-factor 1.002.
Martha Alvarez-Ramírez, Claudio Vidal, 2015, A global regularization for the (N+1)-body problem with the primaries in a regular N-gon central configuration. Qual. Theory Dyn. Syst. 14, no. 2, 175-187, Switzerland, Birkhäuser Verlag, Estado actual-ISI, ISSN: 1575-5460, Impact Factor: 0.410.
Cristian Cárcamo, Claudio Vidal, 2015,  Stability of equilibrium solutions in planar Hamiltonian difference systems. Canad. J. Math. 67, no. 6, 1270-1289, Canadian Math., Estado actual-ISI, ISSN: 0008-414X, Impact-factor 0.618.
Marcelo Huenchucona, Manuel Falconi, Claudio Vidal,  2015,  Stability and global dynamic of a stage-structured predator-prey model with group defense mechanism of the prey, Applied Mathematics and Computation, 270 , 47-61, Elsevier, Estado actual-ISI, ISSN: 0096-3003 , Impact-factor 1.345.
Fábio dos Santos, Claudio Vidal,  2015, Stability of equilibrium solutions of autonomous and periodic Hamiltonian systems in the case of multiple resonances. Journal of Differential Equations, vol. 258, 11, pp. 3880-3901, Elsevier, ISSN: 0022-0396, Impact factor: 1.680.
Angelo Alberti, Claudio Vidal, 2015, New families of symmetric periodic solutions of the spatial anisotropic Manev problem. Journal of Mathematical Physics, vol. 56, 12901, pp. 1-18, AIP Publishing, ISSN: 0022-2488, Impact factor: 1.176.
Abimael Bengochea, Claudio Vidal, 2015, On a planar circular restricted charged three-body problem. Astrophysics and Space Science, vol. 358, 9, pp. 1-15, Springer, ISSN:  0004-640X, Impact factor: 2.263.
Martha Alvarez-Ramírez, Mario Medina, Claudio Vidal, 2015, The trapezoidal collinear four-body problem. Astrophysics and Space Science, vol. 358, 17, pp. 1-18, Springer, ISSN:  0004-640X, Impact factor: 2.263.
Crespo, F. ; Ferrer, S., 2015, On the extended Euler system and the Jacobi and Weierstrass elliptic functions. Journal of Geometric Mechanics, 7(2): 151–168, , American Institute of Mathematical Sciences, ISSN: 1942-4889, Impact Factor: 0.6.
Manuel Zamora, 2015, New asymptotic stability and uniqueness results on periodic solutions of second order differential equations using degree theory. Advanced Nonlinear Studies, vol. 15, 2, pp. 433-446, LEBCO, ISSN:  1536-1365, Impact Factor: 1.06.
Rebollo-Perdomo, 2015, Medium Amplitude Limit Cycles of Some Classes
of Generalized Liénard Systems, International Journal of bifurcation and Chaos, 25, 1550128-1—8, World Scientific, ISSN: 0218-1274, Impact factor: 1.355.
Alfonso Artigue;  Dante Carrasco, 015, A note on measure-expansive diffeomorphisms. Journal of Mathematical Analysis and Applications, vol. 428, 1, pp. 713-716, Elsevier, ISSN: 0022-247X, Impact factor: 1.120.
Carrasco-Olivera, Dante;  Metzger Alvan, Roger; Morales Rojas, Carlos Arnoldo, 2015, Topological entropy for set-valued maps. Discrete Contin. Dyn. Syst. Ser. B, vol. 20, 10, pp. 3461–3474, AIMS, ISSN: 1531-3492, Impact factor: 1.227.
Castillo, SamuelPinto, Manuel, 2015, Existence and stability of almost periodic solutions of differential equations with piecewise constants arguments. Electronic Journal of Differential Equatons, vol, 58, pp. 1-15, Texas State University, ISSN: 1072-6691, Impact Factor: 0.64.